# SDR FDEA201209043223

- Difficulty date: September 4, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293223
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORRISION BS 324, RBL 32 TO RBL 64.  REMOVED AND REPLACED FLOORBEAM TEE IAW SRM 51-40-02 AND DWG   141N293. MAJOR REPAIR.
